Hello everyone, in this article we will investigate whether a drug called neurontin can cause cramps or muscle pain. During this review, we will introduce the drug neurontin. We will try to explain the most common side effects and who should not use it.

What is Neurontin? Neurontin is a prescription medication commonly used to control or prevent epileptic seizures. It is also used in diseases related to nervous tissue. Its key ingredient is gabapentin. Thanks to this substance, the drug tries to change the chemical and electrical processes in the brain. For this reason, the drug should be used under the supervision of a doctor and should be left in the same way. Do not stop the medication abruptly, your doctor will tell you to gradually reduce the medication and then stop the medication. The drug is taken orally. The most common side effects are drowsiness, constant need for sleep and dizziness.

Who should not use Neurontin? First, those who are allergic to the gabapentin substance in the drug itself and those who are allergic to other substances in the drug should not use the drug. Other people who should not use the drug are;

1) Children under 6 years old

2) Those who are addicted to a certain substance

3) Those with COPD

4) Those with liver disease

5) Those with heart disease

6) Those with diabetes

So, does the neurontin drug cause muscle aches or cramps? According to expert research, when neurontin is used, it can cause muscle pain or cramps. If you experience muscle pain or cramping when using the drug, this is one of the side effects of the drug. If your muscle pains or cramps are very severe and continuous, you should definitely consult your doctor and get information.

Leave a Reply

Your email address will not be published.